Prednisone is known for moonface, not entyvio. I'd blame a delayed reaction to pred. You said you're now off of pred, give yourself 2-3 weeks and see if it goes away.
I would agree, but it just seems odd to develop it after you stop prednisone. In fact, I had some slight moon face when I first started this current round of prednisone, when I was taking 40mg. It went away once I got below 10mg, and I've been below 10mg for over 2 months.
Time will tell. If it continues to get worse I may just delay my next infusion and talk to me doctor about
I am also on Entyvio, I go for my 4th infusion in the next 2 weeks.
It is hard to see any improvement after your first infusion. It is possible to see improvement, but most patients see slow improvement. I started Entyvio without any other medication and I did see some relief in terms of bleeding and BMs a day after my first infusion or two.
I havent had any real side affects from it. A bit tired the day of my infusion and maybe a small headache, but nothing noticeable.
If you're experiencing symptoms, could it be Pred withdrawal if you havent taken it for 2 weeks? I know I had some withdrawal symptoms once I ended my dosage of Pred.
I hope Entyvio works for you! I understand it's a medication that typically has slow results. What I was trying to convey is I may never know if it's working because I'm not currently exhibiting any flare symptoms and have't for nearly 3 months. That's why I'm so willing to stop Entyvio if it's going to cause me any side effects such as weight gain or moonface.
As for pred withdrawal? I gave that some consideration, but I've been on just 1mg for so long that I thought my body would be practically used to not having it. It's hard to say if what I'm experiencing is pred withdrawal or entyvio because there's only about
a week gap between them.